# SDR SWIA200819687

- Difficulty date: May 23, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 14,578 hours, 12,558 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5992 - RIGHT WINDOW HEAT CAUTION MESSAGE APPEARED.  REPLACED RIGHT SIDE WINDOW PER AMM 56-12-01.  OPS CHECK GOOD, P/N NP-139322-12, S/N OFF 03042H9718.
